Nausea sluggish heated no motivation - Parkinson's Movement

Parkinson's Movement
17,371 members17,244 posts

Nausea sluggish heated no motivation

Blake0488
Blake0488

So I’ve had PD for 5 years. I’m 58. I wake up nauseas and feel if I move around too much when I wake up I feel worse. I take two C/L and one entacapone at 8 on an empty stomach then go to work and have banana apple and or protein shake. Sometimes I just have crackers cause I’m trying to get rid of nausea. Second dose at 12 noon and last dose at 4:00. Second and third dose is just C/L no entacapone. In the afternoon I get sweaty. Sometimes I have a hard time walking. I am tired and fatigued along And no motivation. So when I feel like that which is most of the time I’m useless. I don’t want to do anything. I just rest so I can go to work the next day I’m too tired after work to exercise and on weekends I just don’t cause I’m not motivated. I started a low dose anti depressant.

9 Replies
oldestnewest

Have you thought of trying a continuous release C / l? I think that would help with the nausea. C / R sinemet

Blake0488
Blake0488
in reply to parkie13

Thanks for the suggestion. I’ll ask my doctor.

I wonder why you only take entacapone with the first dose of c/l? It's usually with every dose. I take two c/l tablets 3 times a day and take an entacapone with each dose of c/l. And going from 4pm to 8am without c/l is too long. I assume you're trying to cover your working hours with as much c/l as possible to get through your work day. I would guess you either need continuous release c/l like parkie13 suggested, or you need to have your Dr order entacapone with each dose of c/l and space your doses of c/l out more evenly through the 24 hours. You may need to have your Dr order a 4th dose of c/l. I hope things get better for you.

You don't mention if these symptoms are new or longstanding. If new make sure not only your neuro but also your medical doc is aware of what you are feeling. Your symptoms can be side effects of the medicines you are on for your PD. Not sure what antidepressant you are on but many react with L-dopa. That said your symptoms could also be related to anemia, low blood sugar(especially in the afternoon), low blood pressure (also a side effect of PD drugs), heart arrythmias, etc. If not already done you should probably have your MD at the very least run some blood tests, EKG, have you check your blood pressure and pulse especially when you area feeling sweaty....

Good luck. Let us know if you figure it out....it may help someone else in the forum.

Blake0488
Blake0488
in reply to Sane1

It’s weird that my symptoms come and go. I was eating two hard boiled eggs every morning about an hour after my C/L and did fine. Now I have no protein and I’m nauseas. Today was a better day. My doctor has recommended an entacapone/Comtan with my C/L bit I felt like I was speeding so I just take with morning dose. I did read somewhere that the first dice years of PD is like a honeymoon so I was wondering if maybe my meds need to change cause it’s just over five years. I’ve tried to vary my diet cause it’s the only thing that changes. I appreciate all your comments. I see

My doctor soon and will have blood work done too. Thanks for all your comments.

Blake0488, Yikes, sounds tough. I wish I had some solid advice but, all I can suggest is try to vary your diet, eliminate the protien shake for a couple of days and see if there is an improvement. I struggle a lot with even a small amount of protien. My Neurologist advised me to reduce foods that are carbohydrate and avoid sugar. It seems to have helped a little. Wishing you all the best.

Paul

Hi there, the best thing is to talk to your dr first , but I too had that problem too. I take 6 cd/ld a day azilect in the morning dose and Comtan with the afternoon. I’m in front of 30 5 year olds and was getting tired so what I do , and was given a thumbs up from my dr, is my first dose with azilect I take the 2 cd/ld st 4:15am and go running . Then at 10:00 I break my cd/ld in half . Take half a pill then , then half a pill with half a Comtan at 1:00, half a pill again with the other half of the Comtan at 3:30. Go to the gym another 1/2 of just cd/ld st 5:30 . Sometimes I miss the 5:30,then take my regular dose of cd/ld 2 at 8:30pm. For me my fatigue and tiredness is the side effects from the meds and I’m sure part of the PD. I’ve had PD for 5 years and have been on meds from day 1. I tried the mega B1 regimen for the fatigue but it had made my symptoms worse so had to stop. I do exercise and I push through some of the fatigue but sometimes I know, it’s very hard, I am not on any anti-depressant as of yet either. I think my exercise helps with that . While everyone’s journey is different , there are some things that are all the same for us and you are not alone . Hope I helped . 😊

My husband takes mytrbiq to reduce his nausea. He could stand the c/l without it. He also takes tums when needed to augment the mytrbiq.

How many of your symptoms are medication related? This idea that we have to put up with side effects of medication is a load of nonsense. If the medication was designed to cure Pd, then we should be prepared to accept any reasonable temporary discomfort, but if the medication is doing nothing to even slow down the progression of Pd then STOP TAKING the medication.

Exercise is the only measure that has been capable of slowing down or even reversing the Pd.

Look at my profile and look at my website, reverseparkinsons.net and see what you possibly CAN BE DOING to slow down the progression of your Pd. It COSTS NOTHING, that is why it doesn't get any support from other people.

You may also like...